RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koval'chik, I M

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:75
Abstract pages:998
Full texts:476
References:16

http://www.mathnet.ru/eng/person26758
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190924

Publications in Math-Net.Ru
1977
1. V. P. Danilovich, I. M. Koval'chik, “The Cauchy formula for linear equations with functional derivatives”, Differ. Uravn., 13:8 (1977),  1509–1511  mathnet  mathscinet  zmath
1973
2. I. M. Koval'chik, “Conditions for the solvability of linear equations in a function space”, Dokl. Akad. Nauk SSSR, 213:5 (1973),  1051–1054  mathnet  mathscinet
1971
3. I. M. Koval'chik, “On systems of equations in a function space”, Dokl. Akad. Nauk SSSR, 197:2 (1971),  265–267  mathnet  mathscinet  zmath
1970
4. I. M. Koval'chik, “Linear equations with functional derivatives”, Dokl. Akad. Nauk SSSR, 194:4 (1970),  763–766  mathnet  mathscinet  zmath
1966
5. I. M. Koval'chik, “A differential-variational equation”, Uspekhi Mat. Nauk, 21:5(131) (1966),  272–274  mathnet  mathscinet
1963
6. I. M. Koval'chik, “The Wiener integral”, Uspekhi Mat. Nauk, 18:1(109) (1963),  97–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 18:1 (1963), 97–134
1961
7. I. M. Koval'chik, “Representation of the solution of the Cauchy problem for a parabolic system in the form of a Wiener integral”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1284–1286  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019